Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

El Kahoui, M'hammed

dblp

Not MPG Author(s):

Weber, Andreas
Eberhardt, Berbd

BibTeX cite key*:

ElKahoui2001

Title

Title*:

Improved algorithms for linear complementarity problems arising from collision response

Journal

Journal Title*:

Mathematics and Computers in Simulation

Journal's URL:

http://www.elsevier.com/wps/find/journaldescription.cws_home/505615/description

Download URL
for the article:

http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0T-42M1G1Y-5&_coverDate=03%2F29%2F2001&_alid=250445639&_rdoc=1&_fmt=&_orig=search&_qd=1&_cdi=5655&_sort=d&view=c&_acct=C000004638&_version=1&_urlVersion=0&_userid=43521&md5=3b414b4652b9b137a81f7d8876ab5e92

Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:

http://www.elsevier.com/wps/find/homepage.cws_home

Publisher's
Address:


ISSN:

0378-4754

Vol, No, pp, Date

Volume*:

56

Number:

1

Publishing Date:

March 2001

Pages*:

69-93

Number of
VG Pages:

25

Page Start:

69

Page End:

93

Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

In this paper we give algorithms for solving linear complementarity problems for $\mathcal{P}$-matrices and symmetric positive semidefinite matrices. Our approach of the problem turns out to be an improvement and a more precise formulation of Baraff’s method for problems arising from collision response. The theorems that prove the correctness of our algorithm can also be used to prove the correctness of Baraff’s algorithm.

An important feature of the method we present lies in its validity for arbitrary real closed fields, thus it is well suited to handle, at least locally, parametric linear complementarity problems.

This article presents the theoretical principles of the algorithms and gives detailed pseudo-code descriptions of them.

URL for the Abstract:


Categories,
Keywords:

Linear complementarity problem (LCP), Collision response, Baraff’s algorithm, Homotopy continuation, Semialgebraic geometry, Rigid body simulations

HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{ElKahoui2001,
AUTHOR = {El Kahoui, M'hammed},
TITLE = {Improved algorithms for linear complementarity problems arising from collision response},
JOURNAL = {Mathematics and Computers in Simulation},
PUBLISHER = {Elsevier},
YEAR = {2001},
NUMBER = {1},
VOLUME = {56},
PAGES = {69--93},
MONTH = {March},
ISBN = {0378-4754},
}


Entry last modified by Christine Kiesel, 05/30/2005
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
M'hammed El Kahoui
Created
02/25/2005 11:17:18 AM
Revisions
2.
1.
0.

Editor(s)
Christine Kiesel
M'hammed El Kahoui
M'hammed El Kahoui

Edit Dates
30.05.2005 16:25:46
02/25/2005 02:33:31 PM
02/25/2005 11:17:19 AM